Jump to content
Sign in to follow this  
Blazeroni

Dosage Time And Side Effects

Recommended Posts

Hello Everyone,

 

I am right now taking my Lexapro at 7:00 PM. I have noticed that usually in the 8:30 - 10:00 time frame my symptoms seem to come back. Stomach gets weird feeling, bit of anxiety (not as bad as when it first started, but noticeably on edge). I usually have to take a Ativan to go to bed and take the edge off. Then I feel fine all morning, and usually fine all day. What I'm wondering is, could what I be experiencing is the side effects from taking it? I considering taking it at 10:00 PM before I go to bed, but don't know how to change the dosage time. I could also be over analyzing it,  so any insight would be great. 

 

Thank you!

Share this post


Link to post
Share on other sites

Hi Blazeroni. Welcome to DF.

I recall reading that for most people Lexapro reaches its full concentration 5 hours after taking it.

I take my dose at night around 8 pm. I find that the least disruptive to my schedule.

You can adjust your dosage time; just make sure you don't dose twice within 12 hours. Better to skip a dose than double up.

Good luck. Let us know how you're doing. :-)

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...